For the past 7 weeks I have been taking Accutane (first week at 20mg a day, after that 40mg a day at 63kg, male). Last weekend I aborted the treatment due to the sideeffects I have been getting. Not only have I been feeling rather down about myself the entire time, but:
- The quality of my skin deterriorated. While my acne has become less after the initial breakout, EVERYTHING left scars, including places where i had pimples before the treatment but had disappeared by the time I started? Before my treatment I barely got any. At the same time my skin has dried out, become pale and I have red spots everywhere.
- To the more significant one for me: my hair has thinned out significantly and is extremely dry. I have started to use conditioner (not what a guy hopes to do..) but it is still really dry. While I don't think that it's thinning out anymore, I can't really tell.
Do any of you have experience with how these develop over time? Especially in regard to the hair, will it recover and what kind of timeframe did you have.
I am now on 100mg Doxycicline a day and have started following the regimen since a combination of antibiotics (minocyclin) and bp has worked great for me in the past.
Really appreciate your feedback!